Expansion in finite simple groups of Lie type
Journal of the European Mathematical Society, Tome 17 (2015) no. 6, pp. 1367-1434
Cet article a éte moissonné depuis la source EMS Press
We show that random Cayley graphs of finite simple (or semisimple) groups of Lie type of fixed rank are expanders. The proofs are based on the Bourgain-Gamburd method and on the main result of our companion paper [BGGT].
Classification :
20-XX
Keywords: Finite simple groups, expander graphs, product theorems
Keywords: Finite simple groups, expander graphs, product theorems
@article{JEMS_2015_17_6_a2,
author = {Emmanuel Breuillard and Ben J. Green and Robert M. Guralnick and Terence Tao},
title = {Expansion in finite simple groups of {Lie} type},
journal = {Journal of the European Mathematical Society},
pages = {1367--1434},
year = {2015},
volume = {17},
number = {6},
doi = {10.4171/jems/533},
url = {http://geodesic.mathdoc.fr/articles/10.4171/jems/533/}
}
TY - JOUR AU - Emmanuel Breuillard AU - Ben J. Green AU - Robert M. Guralnick AU - Terence Tao TI - Expansion in finite simple groups of Lie type JO - Journal of the European Mathematical Society PY - 2015 SP - 1367 EP - 1434 VL - 17 IS - 6 UR - http://geodesic.mathdoc.fr/articles/10.4171/jems/533/ DO - 10.4171/jems/533 ID - JEMS_2015_17_6_a2 ER -
%0 Journal Article %A Emmanuel Breuillard %A Ben J. Green %A Robert M. Guralnick %A Terence Tao %T Expansion in finite simple groups of Lie type %J Journal of the European Mathematical Society %D 2015 %P 1367-1434 %V 17 %N 6 %U http://geodesic.mathdoc.fr/articles/10.4171/jems/533/ %R 10.4171/jems/533 %F JEMS_2015_17_6_a2
Emmanuel Breuillard; Ben J. Green; Robert M. Guralnick; Terence Tao. Expansion in finite simple groups of Lie type. Journal of the European Mathematical Society, Tome 17 (2015) no. 6, pp. 1367-1434. doi: 10.4171/jems/533
Cité par Sources :